Stability of Markov processes nonhomogeneous in time

Volume 71 / 1999

Marta Tyran-Kamińska Annales Polonici Mathematici 71 (1999), 47-59 DOI: 10.4064/ap-71-1-47-59


We study the asymptotic behaviour of discrete time processes which are products of time dependent transformations defined on a complete metric space. Our sufficient condition is applied to products of Markov operators corresponding to stochastically perturbed dynamical systems and fractals.


  • Marta Tyran-Kamińska

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image